# SDR CA040719002

- Difficulty date: July 12, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,965 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 2722181
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT EMERGENCY EXIT HATCH OPENED AND FELL OUT OF POSITION.  MX ENGINEER INSPECTED THE ESCAPE HATCH AND FOUND NO EVIDENCE OF DAMAGE.  HATCH WAS INSTALLED AND FURTHER INCIDENT HAS OCCURRED.
